If you need an accessible version of this item please contact JSTOR User Support

Octahedra Inscribed in a Cube

T. Bakos and Norman W. Johnson
The Mathematical Gazette
Vol. 43, No. 343 (Feb., 1959), pp. 17-20
Published by: Mathematical Association
DOI: 10.2307/3608867
Stable URL: http://www.jstor.org/stable/3608867
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Octahedra Inscribed in a Cube
Preview not available

Page Thumbnails

  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20